# SDR GTIA2020092435368

- Difficulty date: September 23, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N668NK
- Make and model: Airbus A321-231
- Aircraft serial: 7135
- Aircraft time: 15,054 hours, 6,489 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L3 DOOR ASSIST BOTTLE REQUIRES SERVICE.  SERVICED L3 DOOR ASSIST BOTTLE, IAW AMM 52-10-00.  NO LEAKS NOTED AT THIS TIME.
